View Full Version : Strattera side effect?


nkucz43
12-23-13, 12:41 AM
This is my sixth day on Strattera and I took my first 40mg pill and I feel slightly strange, good but really emotional. My first and second day on 25mg I felt great and then the next three days I didn't feel it at all. But today on 40mg I have been really, really emotional crying over the dumbest things, is this some kind of side effect?

sarahsweets
12-23-13, 10:34 AM
Strattera was origionally supposed to be an antidepressant. It makes sense that you are having this reaction.

nkucz43
12-23-13, 05:26 PM
Strattera was origionally supposed to be an antidepressant. It makes sense that you are having this reaction.

Gotcha... Should I be feeling improvments yet? I'm only half way to my target dosage. Thanks!

Two89w
12-23-13, 09:51 PM
I am on my 5th day at 25mg's of strat and I also noticed the first two days the tablets had the most affect. In two days time I am set to go to 25mg twice a day for 4 days then 40 and 25 for a few days then 40 and 40.

Nkuzc can you keep posting each day how its going for you? I know everyone is different but I am interested to see what affects it has on you.

nkucz43
12-23-13, 11:11 PM
I am on my 5th day at 25mg's of strat and I also noticed the first two days the tablets had the most affect. In two days time I am set to go to 25mg twice a day for 4 days then 40 and 25 for a few days then 40 and 40.

Nkuzc can you keep posting each day how its going for you? I know everyone is different but I am interested to see what affects it has on you.

Sure thing! Today was my seventh day and second day on 40mg, didn't feel much of anything just weakness and calmness, three more days of 40 than 60!

aarondev
12-24-13, 09:37 AM
That big improvement is definitely common for the first day or two. After that, your body begins to have to acclimate to it. It notoriously takes anywhere between 4-8 weeks to get really 'started' on your system.

I definitely had the crying thing. That's a commonly known thing. Make sure to take it with or after food, especially protein based. That will help.

nkucz43
12-24-13, 01:11 PM
That big improvement is definitely common for the first day or two. After that, your body begins to have to acclimate to it. It notoriously takes anywhere between 4-8 weeks to get really 'started' on your system.

I definitely had the crying thing. That's a commonly known thing. Make sure to take it with or after food, especially protein based. That will help.

Thank you for the great information! I have been taking it every morning with a peanut butter sandwhich, and the crying has stopped for now haha. Thanks again

psychological1
12-24-13, 02:46 PM
I experienced a similar reaction. I started on such a low dose, and even that amount made me a wreck. I was emotional, but primarily angry and irritated constantly. The side effects were terrible and I ended that immediately.

nkucz43
12-24-13, 09:05 PM
I experienced a similar reaction. I started on such a low dose, and even that amount made me a wreck. I was emotional, but primarily angry and irritated constantly. The side effects were terrible and I ended that immediately.

Really? Mine only laste one day, I no longer feel this way and I'm still taking it and should be on 80mg soon but a lot of people have bad reactions to Strattera. Glad I have been good so far!

nkucz43
12-24-13, 09:06 PM
So today was my third day on 40mg and I felt really calm, can't really tell about focus because I'm not in school (Christmas break) but I have zoned out a few times today.

schraapsel
12-27-13, 08:43 AM
I've been taking strattera for a few weeks now. I started with 40 mg, after two weeks I went to 50mg and now I'm on 60mg.
Next week I'll continue building up my dose, up to 70mg.

I've been feeling depressed, emotional and I recently fainted for the first time ever.
I'm currently in one of the busiest semesters at college - but I can't concentrate, can't make myself do ANYTHING.

Is this normal? Cause I'm really not myself.
I'm usually quite happy and motivated and now I can't force myself to be creative in the slightest. Even thinking of a name when playing the sims can be too much to ask. (Thank god for the random name option, lol!)

nkucz43
12-28-13, 12:18 AM
First day on 60mg, felt really tired and weak. Also I felt really lazy! The weakness was really bad in my legs, waiting to see how I feel tomorrow but I'm starting to lose hope for Strattera.

nkucz43
12-30-13, 01:34 AM
Second day on 60mg, not really much to say felt very weak and tired but relaxed and focused. Anybody still want me to post these daily updates?

nkucz43
12-30-13, 01:35 AM
Oh actually forgot! I lost an erection during sexual intercorse, it was quite depressing

nkucz43
12-30-13, 01:42 AM
I've been taking strattera for a few weeks now. I started with 40 mg, after two weeks I went to 50mg and now I'm on 60mg.
Next week I'll continue building up my dose, up to 70mg.

I've been feeling depressed, emotional and I recently fainted for the first time ever.
I'm currently in one of the busiest semesters at college - but I can't concentrate, can't make myself do ANYTHING.

Is this normal? Cause I'm really not myself.
I'm usually quite happy and motivated and now I can't force myself to be creative in the slightest. Even thinking of a name when playing the sims can be too much to ask. (Thank god for the random name option, lol!)
Sorry I just saw this, I find that the drug has a different effect each day while you're still being coming accustomed to it and uping your doses. I had one day where I felt really lazy and unfocused, unmotivated. However, today I was really focused and motivated, I'm not going to make a final decision until atleast a week on 80mg (final dosage).

Two89w
12-30-13, 05:20 AM
Please keep posting , I am doing 25mg twice a day and in two days I start 40mg and 25mg for 4 days